# SDR 20010208CW004

- Difficulty date: January 9, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N194BH
- Make and model: Snias AS350B2
- Aircraft serial: 2903
- Engine: Tmeca ARRIEL1D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JAN 9, 2001 WHILE ON A SIGHTSEEING FLIGHT, THE PILOT EXPERIENCED AN ENGINE CHIP WARNING.  HE MADE A PRECAUTIONARY LANDING.  A MECHANIC WAS FLOWN TO THE SCENE AND A SMALL HAIRLIKE SLIVER WAS FOUND ON THE MAGNETIC PLUG.  THE CHIP PLUG WAS CLEANED AND THE AIRCRAFT WAS GROUND RUN.  LEAK CHECKED WITH NO FURTHER INCIDENT.
